| Model Number |
89-10581 |
| Medical Device Problem Code |
Contamination /Decontamination Problem (2895)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/14/2022
Type of Reportable Event
Malfunction
Event or Problem Description
The conmed tubing is stained with substance.This pack was removed from the room prior to patient entering.
Additional Manufacturer Narrative
A supplier corrective action request (scar) was issued to the tubing supplier conmed corporation.The sample has not been returned to deroyal for evaluation at this time.This investigation is ongoing at this time.No further information is available at this time.We will provide follow-up report if additional information becomes available.
Additional Manufacturer Narrative
The tubing was returned to deroyal for evaluation.A supplier corrective action request (scar) was issued to the tubing supplier conmed.Potential root cause: raw material (resin) with foreign matter from conmed's supplier.The personnel were not following the good manufacturing practices.The following corrective actions have taken place by conmed: requested an incoming inspection of the resin.Retrained the personnel involved on the qwi-016-m good manufacturing practices procedure.Updated manufacturing procedure mp-09-1492-m to include the instructions to maintain the gaylords covered in the extrusion area.Updated mp-128-m to clarify the instructions for verification of red substance in the tubing during the coiling process.Deroyal no longer receives this product from conmed.This investigation is complete at this time.No further information is available at this time.We will provide follow-up report if additional information becomes available.